| Model Number |
1960-50-500 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Ecchymosis (1818); Muscular Rigidity (1968); Pain (1994); Scar Tissue (2060); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
10/31/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient was injured when a lady fell on his leg.Poly exchanged for thicker insert was done.Doi: (b)(6) 2019.Dor: (b)(6) 2019.Right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information provided from medical record review indicates "there was no reported product defect or revision associated with the retained tibial tray, femoral component, or patella.It is reasonable to conclude that the tibial tray, femoral component, and patella would not have caused or contributed to the needed revision as the surgeon elected not to revise them." at this time depuy synthes joint reconstruction considers the device on this report to be not reportable as it was not revised and is without deficiency.Further updates will only be provided if additional information is received that changes the regulatory determination.